October  2011, 7(4): 991-1002. doi: 10.3934/jimo.2011.7.991

Multiple solutions for a class of semilinear elliptic variational inclusion problems

1. 

Department of Mathematics, Soochow University, Suzhou, 215006, China, China

Received  September 2010 Revised  July 2011 Published  August 2011

In this paper, by using a local linking theorem, we obtain the existence of multiple solutions for a class of semilinear elliptic variational inclusion problems at non-resonance.
Citation: Rong Xiao, Yuying Zhou. Multiple solutions for a class of semilinear elliptic variational inclusion problems. Journal of Industrial & Management Optimization, 2011, 7 (4) : 991-1002. doi: 10.3934/jimo.2011.7.991
References:
[1]

F. H. Clarke, "Optimization and Nonsmooth Analysis,", Canadian Mathematical Society Series of Monographs and Advanced Texts, (1983). Google Scholar

[2]

Z. Denkowski, L. Gasinski and N. S. Papageorgiou, Existence and multiplicity of solutions for semilinear hemivariational inequalities at resonance,, Nonlinear Anal., 66 (2007), 1329. doi: 10.1016/j.na.2006.01.019. Google Scholar

[3]

L. Gasinski and N. S. Papageorgiou, "Nonlinear Analysis,", Series in Mathematical Analysis and Applications, 9 (2006). Google Scholar

[4]

M. Filippakis, L. Gasinski and N. S. Papageorgiou, A multiplicity result for semilinear resonant elliptic problems with nonsmooth potential,, Nonlinear Anal., 61 (2005), 61. doi: 10.1016/j.na.2004.11.012. Google Scholar

[5]

Z. Denkowski, L. Gasinski and N. S. Papageorgiou, Nontrivial solutions for resonant hemivariational inequalities,, J. Global Optim., 34 (2006), 317. doi: 10.1007/s10898-005-4388-1. Google Scholar

[6]

L. Gasinski and N. S. Papageorgiou, "Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems,", Series in Mathematical Analysis and Applications, 8 (2005). Google Scholar

[7]

X. X. Huang and X. Q. Yang, Levitin-Polyak well-posedness in generalized variational inequality problems with functional constraints,, J. Ind. Manag. Optim., 3 (2007), 671. Google Scholar

[8]

G. Idone and A. Maugeri, Variational inequalities and a transport planning for an elastic and continuum model,, J. Ind. Manag. Optim., 1 (2005), 81. Google Scholar

[9]

N. S. Papageorgiou, S. R. Andrade Santos and V. Staicu, Eigenvalue problems for hemivariational inequalities,, Set-Valued Anal., 16 (2008), 1061. doi: 10.1007/s11228-008-0100-1. Google Scholar

[10]

C.-L. Tang and Q.-J. Gao, Elliptic resonant problems at higher eigenvalues with an unbounded nonlinear term,, J. Diff. Equat., 146 (1998), 56. doi: 10.1006/jdeq.1998.3411. Google Scholar

[11]

C.-L. Tang, Multiple solutions of Neumann problem for elliptic equations,, Nonlinear Anal., 54 (2003), 637. doi: 10.1016/S0362-546X(03)00091-9. Google Scholar

[12]

L. Wang, Y. Li and L. W. Zhang, A differential equation method for solving box constrained variational inequality problems,, J. Ind. Manag. Optim., 7 (2011), 183. Google Scholar

show all references

References:
[1]

F. H. Clarke, "Optimization and Nonsmooth Analysis,", Canadian Mathematical Society Series of Monographs and Advanced Texts, (1983). Google Scholar

[2]

Z. Denkowski, L. Gasinski and N. S. Papageorgiou, Existence and multiplicity of solutions for semilinear hemivariational inequalities at resonance,, Nonlinear Anal., 66 (2007), 1329. doi: 10.1016/j.na.2006.01.019. Google Scholar

[3]

L. Gasinski and N. S. Papageorgiou, "Nonlinear Analysis,", Series in Mathematical Analysis and Applications, 9 (2006). Google Scholar

[4]

M. Filippakis, L. Gasinski and N. S. Papageorgiou, A multiplicity result for semilinear resonant elliptic problems with nonsmooth potential,, Nonlinear Anal., 61 (2005), 61. doi: 10.1016/j.na.2004.11.012. Google Scholar

[5]

Z. Denkowski, L. Gasinski and N. S. Papageorgiou, Nontrivial solutions for resonant hemivariational inequalities,, J. Global Optim., 34 (2006), 317. doi: 10.1007/s10898-005-4388-1. Google Scholar

[6]

L. Gasinski and N. S. Papageorgiou, "Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems,", Series in Mathematical Analysis and Applications, 8 (2005). Google Scholar

[7]

X. X. Huang and X. Q. Yang, Levitin-Polyak well-posedness in generalized variational inequality problems with functional constraints,, J. Ind. Manag. Optim., 3 (2007), 671. Google Scholar

[8]

G. Idone and A. Maugeri, Variational inequalities and a transport planning for an elastic and continuum model,, J. Ind. Manag. Optim., 1 (2005), 81. Google Scholar

[9]

N. S. Papageorgiou, S. R. Andrade Santos and V. Staicu, Eigenvalue problems for hemivariational inequalities,, Set-Valued Anal., 16 (2008), 1061. doi: 10.1007/s11228-008-0100-1. Google Scholar

[10]

C.-L. Tang and Q.-J. Gao, Elliptic resonant problems at higher eigenvalues with an unbounded nonlinear term,, J. Diff. Equat., 146 (1998), 56. doi: 10.1006/jdeq.1998.3411. Google Scholar

[11]

C.-L. Tang, Multiple solutions of Neumann problem for elliptic equations,, Nonlinear Anal., 54 (2003), 637. doi: 10.1016/S0362-546X(03)00091-9. Google Scholar

[12]

L. Wang, Y. Li and L. W. Zhang, A differential equation method for solving box constrained variational inequality problems,, J. Ind. Manag. Optim., 7 (2011), 183. Google Scholar

[1]

Mads Kyed. On a mapping property of the Oseen operator with rotation. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1315-1322. doi: 10.3934/dcdss.2013.6.1315

[2]

Guoqing Zhang, Jia-yu Shao, Sanyang Liu. Linking solutions for N-laplace elliptic equations with Hardy-Sobolev operator and indefinite weights. Communications on Pure & Applied Analysis, 2011, 10 (2) : 571-581. doi: 10.3934/cpaa.2011.10.571

[3]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[4]

Kazuhiro Ishige, Ryuichi Sato. Heat equation with a nonlinear boundary condition and uniformly local $L^r$ spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2627-2652. doi: 10.3934/dcds.2016.36.2627

[5]

Yanqun Liu. An exterior point linear programming method based on inclusive normal cones. Journal of Industrial & Management Optimization, 2010, 6 (4) : 825-846. doi: 10.3934/jimo.2010.6.825

[6]

Fabrizio Colombo, Irene Sabadini, Frank Sommen. The inverse Fueter mapping theorem. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1165-1181. doi: 10.3934/cpaa.2011.10.1165

[7]

Àngel Jorba, Pau Rabassa, Joan Carles Tatjer. Local study of a renormalization operator for 1D maps under quasiperiodic forcing. Discrete & Continuous Dynamical Systems - S, 2016, 9 (4) : 1171-1188. doi: 10.3934/dcdss.2016047

[8]

Thi Tuyen Nguyen. Large time behavior of solutions of local and nonlocal nondegenerate Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator. Communications on Pure & Applied Analysis, 2019, 18 (3) : 999-1021. doi: 10.3934/cpaa.2019049

[9]

Lianwang Deng. Local integral manifolds for nonautonomous and ill-posed equations with sectorially dichotomous operator. Communications on Pure & Applied Analysis, 2020, 19 (1) : 145-174. doi: 10.3934/cpaa.2020009

[10]

Sophia Th. Kyritsi, Nikolaos S. Papageorgiou. Multiple solutions for nonlinear coercive Neumann problems. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1957-1974. doi: 10.3934/cpaa.2009.8.1957

[11]

Diego Averna, Nikolaos S. Papageorgiou, Elisabetta Tornatore. Multiple solutions for nonlinear nonhomogeneous resonant coercive problems. Discrete & Continuous Dynamical Systems - S, 2018, 11 (2) : 155-178. doi: 10.3934/dcdss.2018010

[12]

Kenji Nakanishi, Hideo Takaoka, Yoshio Tsutsumi. Local well-posedness in low regularity of the MKDV equation with periodic boundary condition. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1635-1654. doi: 10.3934/dcds.2010.28.1635

[13]

Shouming Zhou, Chunlai Mu, Yongsheng Mi, Fuchen Zhang. Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2935-2946. doi: 10.3934/cpaa.2013.12.2935

[14]

Hongxiu Zhong, Guoliang Chen, Xueping Guo. Semi-local convergence of the Newton-HSS method under the center Lipschitz condition. Numerical Algebra, Control & Optimization, 2019, 9 (1) : 85-99. doi: 10.3934/naco.2019007

[15]

Dubi Kelmer. Quadratic irrationals and linking numbers of modular knots. Journal of Modern Dynamics, 2012, 6 (4) : 539-561. doi: 10.3934/jmd.2012.6.539

[16]

John Banks. Topological mapping properties defined by digraphs. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 83-92. doi: 10.3934/dcds.1999.5.83

[17]

Kristian Bjerklöv, Russell Johnson. Minimal subsets of projective flows. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 493-516. doi: 10.3934/dcdsb.2008.9.493

[18]

Jungkai A. Chen and Meng Chen. On projective threefolds of general type. Electronic Research Announcements, 2007, 14: 69-73. doi: 10.3934/era.2007.14.69

[19]

Liliana Trejo-Valencia, Edgardo Ugalde. Projective distance and $g$-measures. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3565-3579. doi: 10.3934/dcdsb.2015.20.3565

[20]

Roland Hildebrand. Barriers on projective convex sets. Conference Publications, 2011, 2011 (Special) : 672-683. doi: 10.3934/proc.2011.2011.672

2018 Impact Factor: 1.025

Metrics

  • PDF downloads (4)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]